# SDR USAA2014050600001

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 62,229 hours, 41,225 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901274
- Part serial: WYG48757
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 61,285 hours, 41,388 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 26,000 FT, WITH N1 AT 76%, SMALL COMPRESSOR STALLS ON LT ENG.  ENG  GAUGES FLUCTUATED ON LT ENG N1 & N2, EGT NORMAL.  PULLED ENG TO IDLE, ALL INDICATIONS NORMAL.  LEVEL OFF AT 10,000 FEET, PUSHED BOTH ENGS UP AT 75%, ENG COMPRESSOR STALLED, PULLED TO IDLE, NORMAL INDICATION AT IDLE.  LANDED WITH ENG AT IDLE.  ACCOMPLISHED BORESCOPE FOR STALL, SURGE, ON NR 1 ENG IAW AMM 72-00-00-216-062-C00, ITEM N 3, PAGE 14.  NO DAMAGE FOUND.  ACCOMPLISHED ENG NR 1 TROUBLESHOOTING IAW AMM 71-00-43-101, BLOCK 1 THRU BLOCK 11.  R & R ENG NR 1 CIT SENSOR IAW AMM 73-21-02-404-010.  ACCOMPLISHED POWER ASSURANCE CHECK IAW AMM 71-00-00-725.  NO COMPRESSOR STALLS NOTED.
